# SDR USAA2010092092037

- Difficulty date: August 25, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 51,335 hours, 38,374 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654583342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON WEB BETWEEN VERTICAL CHORDS OF BULKHEAD AT BS 178 - 2 INCHES, RBL 28, WL 207.  REPLACED WEB BETWEEN VERTICAL CHORDS OF BULKHEAD AT BS 178 - 2 INCHES, RBL 28 IAW B737 SRM 51-40-02 & BOEING DRAWING 65-45833.
